# SDR UPS08853333

- Difficulty date: July 24, 2008
- Submitted: September 22, 2008
- Operation: Air carrier
- Aircraft: N729UP
- Make and model: Doug DC-8-71F
- Aircraft serial: 46029
- Aircraft time: 75,329 hours, 50,041 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Damaged
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C2 COMPLY WITH MPI P 19578 REGARDING REPAIR AT AFT FUSELAGE L28R IAW WAN 1312722, MPI SUMMARY REPORT PAGE 2 AND EO DC8-5330-20248E APPX E.  REPAIRED FUSELAGE SKIN AT L28R IAW UPS EO DC8-5330-20248-E.
